OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.08 (1976) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6498

Title: Limitatezza e continuità delle soluzioni di una classe di equazioni funzionali
Authors: Paganoni Marzegalli, Stefania
Issue Date: 1976
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Stefania Paganoni Marzegalli, "Limitatezza e continuità delle soluzioni di una classe di equazioni funzionali", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 8 (1976), pp. 73-83.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
8 (1976)
Abstract: Si considera l’equazione funzionale a (x, y) f (x) + b (x, y) g (y) = h [F (x, y)] e si danno condizioni atte a garantire la continuità di g a partire dalla limitatezza di f.
We consider the functional equation a (x,y) f (x)+b (x,y) g (y) =h[F(x,y)] and we give some conditions under which the boundedness of f implies the continuity of g.
URI: http://hdl.handle.net/10077/6498
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.08 (1976)

Files in This Item:

File Description SizeFormat
PaganoniMarzegalliRendMat08.pdf778.9 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.